# SDR FDEA202209302407

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE RIB DOUBLER FOUND CRACKED AT XOS789.  LEFT HAND WING FIXED LEADING EDGE XOS 789 CRACKED RIB DOUBLER REMOVED AND   REPLACED WITH FABRICATED DOUBLER AS PER SRM 51-33-01-OG. DOUBLER FABRICATED AS   PER DRAWING ARB3954. REVISION K. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
